AGH
BG
C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 37/4 (2017)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Urszula Bednarz, Dorota Bród, Anetta Szynal-Liana, Iwona Włoch, Małgorzata Wołowiec-Musiał

On Fibonacci numbers in edge coloured trees
Opuscula Math. 37 (2017), 479-490   Pełny tekst/Article:   pdf  pdf  (464kB)

M. Borowiecki, H. P. Patil

Colourings of (k-r,k)-trees
Opuscula Math. 37 (2017), 491-500   Pełny tekst/Article:   pdf  pdf  (500kB)

Junqing Cai, Evelyne Flandrin, Hao Li, Qiang Sun

Spanning trees with a bounded number of leaves
 Opuscula Math. 37 (2017), 501-508   Pełny tekst/Article:   pdf  pdf  (485kB)

Kevin Chau, Shonda Gosselin

The metric dimension of circulant graphs and their Cartesian products
Opuscula Math. 37 (2017), 509-534   Pełny tekst/Article:   pdf  pdf  (796kB)

Ewa Drgas-Burchardt, Agata Drzystek

Acyclic sum-list-colouring of grids and other classes of graphs
Opuscula Math. 37 (2017), 535-556   Pełny tekst/Article:   pdf  pdf  (664kB)

Dalibor Froncek

A note on incomplete regular tournaments with handicap two of order n≡8(mod 16)
Opuscula Math. 37 (2017), 557-566   Pełny tekst/Article:   pdf  pdf  (525kB)

Izolda Gorgol, Agnieszka Görlich

Anti-Ramsey numbers for disjoint copies of graphs
Opuscula Math. 37 (2017), 567-575   Pełny tekst/Article:   pdf  pdf  (475kB)

Gyula O. H. Katona

A general 2-part Erdȍs-Ko-Rado theorem
Opuscula Math. 37 (2017), 577-588   Pełny tekst/Article:   pdf  pdf  (519kB)

Jerzy Konarski, Andrzej Żak

Toward Wojda's conjecture on digraph packing
Opuscula Math. 37 (2017), 589-595   Pełny tekst/Article:   pdf  pdf  (491kB)

Joanna Polcyn, Andrzej Ruciński

A hierarchy of maximal intersecting triple systems
Opuscula Math. 37 (2017), 597-608   Pełny tekst/Article:   pdf  pdf  (503kB)

Ingo Schiermeyer

On the chromatic number of (P5,windmill)-free graphs
Opuscula Math. 37 (2017), 609-615   Pełny tekst/Article:   pdf  pdf  (527kB)

Wojciech Wideł

Fan's condition on induced subgraphs for circumference and pancyclicity
Opuscula Math. 37 (2017), 617-639   Pełny tekst/Article:   pdf  pdf  (602kB)
 
 
 


  footerAGH All rights reserved © 2007-2018 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie